Important announcement

Dear visitor,

Please note that this OpenCourseWare platform will be replaced at the end of 2026 by a new platform (under the same url ocw.tudelft.nl).

Courses and their contents that are currently available the platform will partly be migrated. URL’s for this content will change and content might be unavailable for some time. In addition, some courses will not be available anymore.

If you are linking to specific courses on this platform (for instance for your students), please take timely measures to avoid problems with access. Possible actions are:

  • Download the materials to your local platform (laptop, server)
  • For educators only (including TU Delft lecturers): Contact us at ocw@tudelft.nl and inform us what course you are using in what context (institute, program, period of use, number of students). We will research (in collaboration with the authors of the course) and decide if we will migrate the course, and if yes, can supply you with a new url.

Thank you.

Dr. Fokko van de Bult

Fokko van de Bult received his PhD from the University of Amsterdam studying hypergeometric functions, which are generalizations of the sine and exponential function. Subsequently, he spent three years as a post-doctoral student at Caltech. Since January 2012 he has been a teacher of mathematics at the TU Delft.

In Delft he has taught courses in calculus, linear algebra, and other subjects at all the different faculties of the university. In 2013 he was named Nanobiology’s instructor of the year.

Research Interest

Special functions, elliptic hypergeometric functions.

Recent publications

  • van de Bult, Fokko J., An elliptic hypergeometric integral with W(F 4 ) symmetry. (English) Zbl 1223.33036
  • Ramanujan J. 25, No. 1, 1-20 (2011)., Reviewer: Sunil Dutt Purohit (Udaipur), MSC: 33D60 33C75
  • Van De Bult, Fokko J.; Rains, Eric M., Basic hypergeometric functions as limits of elliptic hypergeometric functions. (English) Zbl 1188.33025, SIGMA, Symmetry Integrability Geom. Methods Appl. 5, Paper 059, 31 p., electronic only (2009)., MSC: 33D15
  • van de Bult, F.J.; Rains, E.M.; Stokman, J.V., Properties of generalized univariate hypergeometric functions. (English) Zbl 1144.33007, Commun. Math. Phys. 275, No. 1, 37-95 (2007)., Reviewer: Vivek Sahai (Lucknow), MSC: 33C70 33D52
  • van de Bult, Fokko J.; Gijswijt, Dion C.; Linderman, John P.; Sloane, N.J.A.; Wilks, Allan R., A slow-growing sequence defined by an unusual recurrence. (English) Zbl 1137.11010, J. Integer Seq. 10, No. 1, Article 07.1.2, 28 p., electronic only (2007)., Reviewer: Hsien-Kuei Hwang (Taipei), MSC: 11B37 11Y55
  • van de Bult, Fokko J.; Woeginger, Gerhard J., The problem of the moody chess players. (English) Zbl 1191.68233, Inf. Process. Lett. 108, No. 5, 336-337 (2008)., MSC: 68P10 68R05

More publications

Back to top
[sg_popup id=6]